Boundedness of precompact sets of metric measure spaces

Daisuke Kazukawa, Takumi Yokota

Research output: Contribution to journalArticlepeer-review

Abstract

We give a detailed proof to Gromov’s statement that precompact sets of metric measure spaces are bounded with respect to the box distance and the Lipschitz order.

Original languageEnglish
Pages (from-to)229-242
Number of pages14
JournalGeometriae Dedicata
Volume215
Issue number1
DOIs
Publication statusPublished - 2021 Dec

Keywords

  • Box distance
  • Lipschitz order
  • Metric measure space

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Boundedness of precompact sets of metric measure spaces'. Together they form a unique fingerprint.

Cite this